International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 335-340
On the radius of univalence of convex combinations of analytic functions
Mathematics Department, Science College of Education for Girls, Malaz, Sitteen Road, Riyadh, Saudi Arabia
Received 10 July 1982; Revised 21 February 1983
Copyright © 1983 Khalida I. Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider for , the convex combinations , where belongs to different subclasses of univalent functions and find the radius for which is in the same class.